Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

EKG done for sudden arrythmia, had sudden onset of red spot on white of eye. Are the events related?

Hi! I recently had a 24 hr EKG because i felt a sudden arrythmia ... Results of monitor pending (was done a few das ago...). Yesterday, while relaxing & talking with a friend, she suddenly noticed a red spot on the white of my eye. I know it is only a ruptured blood vessel , but should i be concerned the two events are related? (My GP, who prescribed the 24 hr EKG took a cursory glance at my eye - from across the room- and told me it was nothing.) ?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
The heart arrhythmia and red spot on the eye are not related to each other unless you are on anticoagulant drugs like aspirin. Anticoagulant drugs cause bleeding in eyes, gums and urine or stool.

Redness of the eye can be due to conjunctivitis or allergy to some substance. Consult your doctor for that. As your doctor give you a clean chit from eye side there is nothing to worry about.
Hope you got your answer.
Best Wishes
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor